Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44544
Title: From hypersymplectic structures to compatible pairs of tensors on a lie algebroid
Authors: Antunes, Paulo 
Nunes da Costa, Joana Margarida 
Issue Date: 2013
Publisher: World Scientific Publishing
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: International Journal of Geometric Methods in Modern Physics
Volume: 10
Issue: 08
Abstract: A hypersymplectic structure on a Lie algebroid determines several Poisson–Nijenhuis, ΩN and PΩ structures on that Lie algebroid. We show that these Poisson–Nijenhuis (respectively, ΩN, PΩ) structures on the Lie algebroid, are pairwise compatible.
URI: http://hdl.handle.net/10316/44544
Other Identifiers: 10.1142/S0219887813600050
DOI: 10.1142/S0219887813600050
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Antunes_NunesdaCosta_IJGMMP_2013.pdf114.6 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

508
checked on Jan 21, 2020

Download(s)

53
checked on Jan 21, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.